Alert archive / New Hampshire / Special Weather Statements in 2013
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Nov 18, 2013, 5:21 AM EST for Hillsborough County, New Hampshire. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2013, 5:21 AM EST (10:21 UTC)
- Expired
- Nov 18, 2013, 6:15 AM EST
- In force
- 54 min
- Issued by
- NWS Boston/Norton, MA
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 132 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 10.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
689
WWUS81 KBOX 181021
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
521 AM EST MON NOV 18 2013
NHZ012-015-181115-
EASTERN HILLSBOROUGH-WESTERN AND CENTRAL HILLSBOROUGH-
521 AM EST MON NOV 18 2013
...HEAVY RAIN WITH STRONG WINDS APPROACHING HILLSBOROUGH COUNTY...
AT 519 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY RAIN WITH STRONG WINDS ALONG A LINE EXTENDING FROM
15 MILES NORTHWEST OF WALPOLE TO CUMMINGTON...AND WAS MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...NASHUA...MERRIMACK...BEDFORD...GOFFSTOWN...MILFORD...
AMHERST...WEARE...HOLLIS...PETERBOROUGH...HILLSBOROUGH...NEW
BOSTON...NEW IPSWICH...BROOKLINE...WILTON...ANTRIM...MONT VERNON...
GREENVILLE...DEERING AND GREENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE...SUCH AS DOWNED
BRANCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4312 7185 4315 7167 4305 7164 4307 7152
4305 7151 4305 7149 4301 7148 4271 7155
4273 7192 4283 7197 4307 7203 4313 7204
4316 7202 4318 7204 4321 7191
TIME...MOT...LOC 1019Z 221DEG 71KT 4319 7268 4246 7290
$$
MDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Nov 18, 5:08 AM EST, 13 minutes earlier.
Area forecast discussion, Nov 18, 5:08 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
508 AM EST MON NOV 18 2013
.SYNOPSIS...
WIDESPREAD SHOWERS AND POSSIBLY A THUNDERSTORM ARE EXPECTED
THROUGH THIS MORNING AS A STRONG COLD FRONT MOVES ACROSS THE
REGION. COLDER AND DRY AIR RETURNS FOR MIDWEEK AS LARGE HIGH
PRESSURE APPROACHES NEW ENGLAND FROM THE WEST. A FRONTAL SYSTEM
WILL BRING A CHANCE OF PRECIPITATION NEXT WEEKEND FOLLOWED BY
SHARPLY COLDER WEATHER LATE IN THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SINCE 3 AM...S-SE WINDS HAVE BEEN INCREASING ALONG THE E COAST OF
MA ENOUGH TO BREAK UP THE DENSE FOG THAT HAD FORMED OVERNIGHT
ACROSS THE MERRIMACK VALLEY INTO GREATER BOSTON. SOME DENSE FOG
REMAINS OVER EASTERN PORTIONS OF HILLSBOROUGH COUNTY NH AT
09Z...BUT EXPECT THIS TO START BREAKING IN THE NEXT HOUR OR SO AS
WINDS ALSO START TO PICK UP THERE. HAVE CANCELLED THE DENSE FOG
ADVISORY THAT WAS IN EFFECT IN THOSE AREAS.
AS MENTIONED ABOVE...S WINDS HAVE BEEN INCREASING OVER THE LAST
COUPLE OF HOURS. NOTED PEAK WINDS AT 09Z APPROACHING 25 KT MAINLY
ACROSS THE CT VALLEY...OVER THE HIGHER TERRAIN AS WELL AS ALONG
THE S COAST. AREA OF SHOWERS MOVING STEADILY INTO CENTRAL AREAS...
WITH A FINE LINE OF POSSIBLE CONVECTION MOVING THROUGH THE HUDSON
VALLEY INTO SOUTHERN VT AND THE BERKSHIRES AT 09Z. PRES FALLS AT
WERE ON ORDER OF 5-6 HPA/3 HR ACROSS WESTERN AREAS...A BIT LESS
TOWARD THE E COAST OF MA. EXPECT THE PRES TO FALL QUICKLY AS THE
FRONT APPROACHES. WINDS TO CONTINUE TO INCREASE WITH INCREASING
PRES GRADIENT AS WELL AS THE NOSE OF THE H925 JET THAT WILL MOVE
ACROSS CENTRAL AND EASTERN AREAS DURING THE MORNING. MAY SEE SOME
GUSTS UP TO 35-40 MPH AS THE MIXING IS LIMITED. EXPECT THESE TO
BE BRIEF...SO DID NOT PUT UP A WIND ADVISORY AT THIS TIME. MIGHT
SEE SOME GUSTS ABOVE 40 MPH IN ANY HEAVIER SHOWERS OR EVEN A
THUNDERSTORM. HAVE NOT NOTED ANY C/G LIGHTNING WITH THE PRECIP
AREA ALL NIGHT...BUT DOES NOT RULE OUT ELEVATED CONVECTION...SO
KEPT CHANCE OF THUNDER IN THIS MORNING/S FORECAST.
TEMPS ALREADY REACHING THE UPPER 50S TO LOWER 60S AT MOST AREAS
EXCEPT N CENTRAL MA INTO S CENTRAL NH WHERE READINGS WERE IN THE
MID-UPPER 40S AT 09Z...BUT EXPECT THOSE TO RISE AS WINDS SCOUR OUT
THE COLDER AIR.
THE FRONT WILL SWEEP QUICKLY ACROSS THE REGION BY MIDDAY...WITH
CLEARING SKIES FOLLOWING JUST AS FAST BEHIND THE FRONT. WILL ALSO
SEE WINDS SHIFT TO W AND REMAIN BLUSTERY...THOUGH NOT QUITE AS
HIGH AS THIS MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...
WILL SEE A WEAK SHORT WAVE MOVING ACROSS THE REGION OVERNIGHT...
WITH MAINLY SOME LOW AND MID LEVEL CLOUDS FROM ABOUT THE MASS PIKE
NORTHWARD. WITH THE DRY W-NW WINDS IN PLACE...LITTLE IF ANY
MOISTURE IS AVAILABLE SO CONTINUED WITH A DRY FORECAST. IT MAY BE
POSSIBLE TO SEE A QUICK FLURRY OR TWO ACROSS THE HIGHER TERRAIN OF
SW NH/NW MA. WILL STILL BE SOMEWHAT BLUSTERY ALONG THE IMMEDIATE
COAST AND E SLOPES OF THE BERKSHIRES WITH THE COLDER AIR WORKING
IN. EXPECT TEMPS TO BOTTOM OUT IN THE 30S...BUT MAY STAY AROUND 40
ON THE OUTER CAPE AND ISLANDS.
TUESDAY...
AFTER SOME CLOUDS ACROSS S NH/N MA EARLY...EXPECT A LOT OF
SUNSHINE. BUT...WITH H85 TEMPS DOWN TO -4C TO -8C /S TO N/ ACROSS
THE REGION...WILL BE A MUCH COOLER DAY THAN TODAY. EXPECT HIGHS IN
THE 40S REGIONWIDE. COULD SEE SOME NW WIND GUSTS UP TO 25 MPH
MAINLY OVER THE HIGHER TERRAIN AND ALONG THE COAST.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...
* HIGH PRESSURE THRU THU BRINGS CO0L DRY WEATHER
* STORM SYSTEM MAY BRING ANOTHER ROUND OF PRECIPITATION INTO NEXT
WEEKEND
OVERVIEW AND MODEL PREFERENCES...
18/00Z MODEL GUIDANCE CONTINUES TO SHOW GOOD AGREEMENT IN THE
GENERAL PATTERN AND SENSIBLE WX THROUGH THE END OF THE WEEK...BUT
BEGIN TO SHOW DIFFERENCES BY THE WEEKEND. THE DIFFERENCES LAY IN
THE DEPTH OF A DEVELOPING LONGWAVE TROF ACROSS THE CENTRAL AND
NORTHEASTERN CONUS...WHICH WILL DEFINE THE TRACK OF A SECONDARY
WAVE OF LOW PRES ACROSS THE REGION. ECMWF CONTINUES TO BE THE MOST
ROBUST...WITH SOME SUPPORT FROM BOTH THE GEFS AND ECENS...WHILE
THE GFS IS LESS STRONG WITH THIS SECOND WAVE. GIVEN CHANGE IS
RELATIVELY SMALL FROM THE PREVIOUS FORECAST...WILL CONTINUE USE
THE SUPERBLEND WITH SOME DEFERENCE TO THE PREVIOUS FORECAST FOR
THIS UPDATE.
A BUILDING RIDGE WILL DEFINE THE WX FOR MUCH OF THE WEEK. LEADING
TO YET ANOTHER PROLONGED PERIOD OF DRY WX THROUGH THE END OF THE
WEEK. AS MENTIONED ABOVE IT IS THE DEPTH OF THE WAVE ON THE BACK
SIDE OF THIS RIDGE THAT WILL ULTIMATELY DEFINE HOW STRONG AND
WHERE ANY SHORTWAVES ARE BY THE WEEKEND. IN ANY CASE...EXPECT MORE
WET/UNSETTLED WX BY THE WEEKEND WITH ANY WAVES THAT DEVELOP. THE
KEY IN P-TYPE HOWEVER WILL BE RELATED TO THE AMPLITUDE OF THE
PATTERN AND TIMING...BOTH OF WHICH REMAIN A BIT OF A QUESTION MARK
AT THIS TIME.
DETAILS...
TUE NIGHT THROUGH THU NIGHT...
BUILDING RIDGE ACROSS THE NRN AND NE CONUS WILL ALLOW A STRONG
1035 HPA HIGH PRES TO BUILD OVER. THE RESULTING DRY AIRMASS AND
SUBSIDENCE WILL YIELD ANOTHER PERIOD OF DRY WX THROUGHOUT.
INITIALLY...H85 AND H92 TEMPS HOVER CLOSE TO -5C...SO EXPECT A
COOL START TUE NIGHT AND WED WITH LOWS DIPPING INTO THE MID 20S TO
LOW 30S AND HIGHS REMAINING MAINLY IN THE 40S. BY THU...SOME
MODERATING OF THE AIRMASS AS HIGH PRES SLIDES E WILL LEAD TO HIGHS
REACHING IN THE 50S AND LOWS ONLY DIPPING INTO THE 30S IN THE
COOLEST SPOTS.
FRI...
DUE TO TIMING DIFFERENCES OF THE DEVELOPMENT OF THE LONGWAVE TROF
BEHIND THE EXITING RIDGE...THERE ARE SOME TIMING DIFFERENCES IN AN
ATTENDANT SFC COLD FRONT. AT THIS TIME...GUIDANCE SUGGESTS BEST
WARM ADVECTION/MOISTURE AND LIFT REMAINS TO THE W MUCH OF THE DAY.
SO WILL DELAY POP TIMING UNTIL SATE NIGHT.
FRI NIGHT INTO SUN NIGHT...
A WEAKENING COLD FRONT WILL SLIDE THROUGH THE REGION AS IT MEETS
RIDGING TO THE W FRI NIGHT INTO EARLY SAT. STILL EXPECT THAT THERE
WILL BE ENOUGH LIFT AND MOISTURE TO DEVELOP SOME SHOWERS. IT LOOKS
LIKE IT WILL LIKELY START AS RAIN INITIALLY...BUT WITH HEIGHTS
RAPIDLY CRASHING BEHIND THE FRONT AND COOLING TEMPS MAY LEAD TO A
CHANGE OVER TO SNOW WITH SOME LIGHT ACCUMS POSSIBLE ACROSS THE NW.
STILL A FEW THINGS TO WORK OUT...BUT SOME CHANGE OVER LOOKS
POSSIBLE EARLY SAT.
THE FRONT THEN STALLS TO THE S...BUT GIVEN AMPLITUDE
DIFFERENCES...HOW FAR IT STALLS IS IN QUESTION AND WILL ULTIMATELY
DEFINE HOW CLOSE OF A PASSAGE A SECONDARY LOW PRES MAKES LATE SAT
INTO SUN. ECMWF CONTINUES TO PUSH THE WAVE CLOSEST TO
SHORE...SUGGESTING THAT SOME RAIN SNOW MIX IS POSSIBLE WITH EVEN
ACCUMULATING SNOW ACROSS THE INTERIOR. FOR NOW...WILL ERR ON THE
SIDE OF CHANCE POPS WITH A BIT OF A MIX BUT ONLY SUGGEST VERY LOW
SNOW ACCUMS GIVEN THE SIGNIFICANT UNCERTAINTY IN THE SPATIAL AND
THERMAL PROFILES.
EARLY NEXT WEEK...
DESPITE THE DISAGREEMENT DURING THE WEEKEND...HAVE HIGHER THAN
USUAL CONFIDENCE THANKS TO DECENT MODEL AGREEMENT THAT A DRIER AND
MUCH COLDER AIRMASS BUILDS IN EARLY NEXT WEEK. H85 TEMPS AVERAGE
AS LOW AS -15C BETWEEN DETERMINISTIC AND ENSEMBLE GUIDANCE...WHICH
SUGGESTS IT MAY BE THE COLDEST AIRMASS THUS FAR. GIVEN THE
DIFFERENCES IN THE AMPLITUDE OF THE PATTERN...WILL NOT GO FULL
STOP WITH THESE COLD TEMPERATURES...BUT WILL CONTINUE TO LOWER
TEMPS GRADUALLY.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH MONDAY NIGHT/...HIGH CONFIDENCE IN TRENDS.
LOWER CONFIDENCE IN EXACT TIMING TODAY.
THROUGH 12Z...VSBYS IMPROVING WITH INCREASING S WIND. STILL
POCKETS OF IFR-LIFR OVER NE MA/S CENTRAL NH WHERE COLDER AIR IS
STILL STUCK WITH LIGHTER WINDS...BUT VSBYS SHOULD IMPROVE AS WELL
AS STRONGER WINDS MAKE INROADS THERE. WILL STILL SEE SOME MVFR-IFR
CIGS THROUGH 12Z FOR MOST AREAS. SHOWERS WILL MOVE ACROSS MOST OF
THE REGION BY SUNRISE...ALONG WITH SOME HEAVIER DOWNPOURS. LOW
PROB OF TSTMS. LLWS DEVELOPING ACROSS E MA/S COASTAL AREAS WITH
S-SW WINDS UP TO 50-60 KT AT 2KFT.
TODAY...MVFR-IFR CONDITIONS EARLY WITH SHOWERS...POSSIBLY A BRIEF
TSTM...THEN SHOULD QUICKLY IMPROVE TO VFR AS COLD FRONT MOVES
ACROSS CT VALLEY AROUND 14Z-15Z. THIS CLEARING LINE SHOULD SHIFT
STEADILY E...REACHING E COAST BY AROUND 18Z-19Z. SOME MVFR CIGS
MAY LINGER ACROSS CAPE COD AND ISLANDS INTO EARLY AFTERNOON. LLWS
MOVING ACROSS CAPE AND ISLANDS THROUGH 15Z. SW WINDS BECOMING
W...GUSTING TO 25-30 KT.
TONIGHT-TUESDAY...VFR. PATCHY VFR CIGS AROUND 4-5KFT TONIGHT
ACROSS SW NH/N CENTRAL AND W MA. W-NW WINDS GUSTING TO AROUND 25
KT MAINLY ALONG E COAST DURING TUESDAY.
KBOS TAF...MODERATE TO HIGH CONFIDENCE IN TAF.
KBDL TAF...MODERATE TO HIGH CONFIDENCE IN TAF.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...HIGH CONFIDENCE
TUE NIGHT THROUGH THU...
VFR. BLUSTERY CONDITIONS SUBSIDE TUE NIGHT.
FRI...
MAINLY VFR. MAY SEE SOME LATE DAY MVFR IN -SHRA SPREADING OVER
FROM THE W.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
HIGH CONFIDENCE THROUGH TUESDAY.
TODAY...EXPECT S-SW WINDS GUSTING TO 30 KT THROUGH THE MORNING...
THEN WILL SHIFT TO A MORE W DIRECTION DURING THE AFTERNOON.
SHOWERS MOVE ACROSS THE WATERS...ENDING ACROSS THE WEST BY LATE
MORNING THEN OFFSHORE BY EARLY AFTERNOON. MAY SEE SOME BRIEF GUSTS
UP TO 35 KT IN ANY HEAVIER RAIN SHOWERS OR POSSIBLE TSTMS THROUGH
THIS MORNING. NOTING SEAS UP TO 5 FT AT BUOY 44017 AND THE MVY
COASTAL OBSERVATORY OFF THE S COAST AT 09Z. EXPECT SEAS TO BUILD
DURING THE DAY...UP TO 8-9 FT ON THE SOUTHERN OUTER WATERS THIS
AFTERNOON.
TONIGHT...W-NW WINDS WILL DIMINISH A BIT...THEN PICK UP AGAIN AS
ANOTHER WEAK DISTURBANCE MOVES ACROSS BRINGING ANOTHER SHOT OF
COLDER AIR. WILL STILL SEE GUSTS UP TO 25-30 KT. SEAS UP TO 7-9
FT EARLY WILL SLOWLY SUBSIDE...BUT WILL REMAIN AOA 5 FT ON THE
OPEN WATERS. HAVE EXTENDED SMALL CRAFTS THROUGH THE NIGHT.
TUESDAY...NW WINDS WILL CONTINUE TO GUST TO 25-30 KT WITH SEAS AOA
5 FT.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUE NIGHT INTO WED...HIGH CONFIDENCE.
SMALL CRAFT ADVISORY CONDITIONS LINGER DUE TO WINDS TUE
NIGHT...BUT THEN SUBSIDE. SEAS WILL GRADUALLY LOWER FROM 5-7 FT ON
THE OCEAN WATERS AS WELL THROUGH THE PERIOD.
THU INTO FRI...HIGH CONFIDENCE.
MAINLY QUIET BOATING WEATHER EXPECTED AS HIGH PRES SLIDES OVER THE
WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EST TUESDAY FOR ANZ231-232-235-
237-250-254>256.
SMALL CRAFT ADVISORY UNTIL 1 PM EST TUESDAY FOR ANZ233-234.
SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ230.
SMALL CRAFT ADVISORY UNTIL 1 PM EST TUESDAY FOR ANZ236.
SMALL CRAFT ADVISORY UNTIL 5 PM EST TUESDAY FOR ANZ251.
&&
SYNOPSIS...DOODY/EVT
NEAR TERM...EVT
SHORT TERM...EVT
LONG TERM...DOODY
AVIATION...DOODY/EVT
MARINE...DOODY/EVTHazardous weather outlook, Nov 18, 4:12 AM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 412 AM EST MON NOV 18 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-190915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 412 AM EST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. BAND OF HEAVY SHOWERS WILL MOVE THROUGH THIS MORNING ACCOMPANIED BY GUSTY WINDS. STRONGEST GUSTS WILL BE BETWEEN 35 AND 45 MPH BUT A FEW ISOLATED GUSTS AROUND 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-190915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 AM EST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A LINE OF SHOWERS MAY PRODUCE GALE FORCE WIND GUSTS THIS MORNING. THEN AGAIN LATE TODAY OUT OF THE NORTHWEST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Special weather statement, Nov 18, 4:44 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
444 AM EST MON NOV 18 2013
NHZ011-181115-
CHESHIRE-
444 AM EST MON NOV 18 2013
...SHOWER WITH STRONG WINDS MOVING INTO CHESHIRE COUNTY...
AT 443 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY RAIN WITH STRONG WINDS ALONG A LINE EXTENDING FROM
46 MILES NORTHWEST OF WALPOLE TO 15 MILES SOUTHWEST OF MONROE...AND
WAS MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KEENE...JAFFREY...SWANZEY...RINDGE...WINCHESTER...HINSDALE...
WALPOLE...CHESTERFIELD...MARLBOROUGH...FITZWILLIAM...TROY...
ALSTEAD...WESTMORELAND...DUBLIN...STODDARD...RICHMOND...
HARRISVILLE...GILSUM...MARLOW AND SURRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE...SUCH AS DOWNED
BRANCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4313 7218 4313 7204 4294 7208 4290 7202
4272 7195 4273 7242 4277 7249 4277 7252
4288 7256 4292 7252 4295 7254 4300 7245
4305 7247 4308 7244 4316 7245 4313 7243
4313 7237 4316 7237 4318 7216
TIME...MOT...LOC 0943Z 248DEG 49KT 4349 7313 4264 7326
MDSpecial weather statement, Nov 18, 4:48 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
448 AM EST MON NOV 18 2013
MAZ002>004-008>011-181115-
WESTERN FRANKLIN-WESTERN HAMPDEN-EASTERN FRANKLIN-NORTHERN
WORCESTER-EASTERN HAMPDEN-EASTERN HAMPSHIRE-WESTERN HAMPSHIRE-
448 AM EST MON NOV 18 2013
...HEAVY RAIN WITH GUSTY WINDS
APPROACHING...HAMPSHIRE...FRANKLIN...AND HAMPDEN COUNTIES
AT 446 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY RAIN WITH STRONG WINDS UP TO 40 MILES PER HOUR ALONG
A LINE EXTENDING FROM 19 MILES NORTHWEST OF MONROE TO 18 MILES WEST
OF TOLLAND...AND WAS MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHICOPEE...WESTFIELD...HOLYOKE...AMHERST...
NORTHAMPTON...AGAWAM...WEST SPRINGFIELD...GREENFIELD...ORANGE...
DEERFIELD...LUDLOW...SOUTH HADLEY...EASTHAMPTON...LONGMEADOW...EAST
LONGMEADOW...BELCHERTOWN...WILBRAHAM...PALMER AND MONROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE...SUCH AS DOWNED
BRANCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4215 7307 4215 7303 4231 7300 4233 7306
4238 7307 4239 7301 4263 7295 4267 7300
4270 7295 4270 7302 4274 7302 4273 7239
4270 7230 4262 7227 4233 7232 4226 7223
4204 7216 4205 7239 4206 7306
TIME...MOT...LOC 0946Z 248DEG 43KT 4297 7318 4207 7339
MDSpecial weather statement, Nov 18, 4:51 AM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
451 AM EST MON NOV 18 2013
CTZ002-003-181115-
TOLLAND-HARTFORD-
451 AM EST MON NOV 18 2013
...HEAVY RAIN WITH STRONG WINDS IN HARTFORD AND TOLLAND COUNTIES...
AT 450 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY RAIN WITH WINDS UP TO 40 MILES PER HOUR ALONG A LINE
EXTENDING FROM 15 MILES WEST OF TOLLAND TO 17 MILES WEST OF
BURLINGTON TO 50 MILES SOUTHWEST OF SOUTHINGTON...AND WAS MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...NEW BRITAIN...WEST HARTFORD...BRISTOL...MANCHESTER...EAST
HARTFORD...ENFIELD...SOUTHINGTON...GLASTONBURY...NEWINGTON...
VERNON...WINDSOR...WETHERSFIELD...MANSFIELD...SOUTH WINDSOR...
FARMINGTON...SIMSBURY...BLOOMFIELD...BERLIN AND ROCKY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE...SUCH AS DOWNED
BRANCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4203 7301 4203 7282 4200 7281 4203 7275
4202 7213 4196 7224 4181 7222 4178 7217
4174 7226 4160 7233 4158 7246 4165 7251
4164 7266 4155 7285 4156 7295 4180 7302
4181 7295 4197 7289 4197 7303
TIME...MOT...LOC 0950Z 245DEG 38KT 4211 7334 4170 7328 4106 7354
MDSpecial weather statement, Nov 18, 5:21 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
521 AM EST MON NOV 18 2013
NHZ012-015-181115-
EASTERN HILLSBOROUGH-WESTERN AND CENTRAL HILLSBOROUGH-
521 AM EST MON NOV 18 2013
...HEAVY RAIN WITH STRONG WINDS APPROACHING HILLSBOROUGH COUNTY...
AT 519 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY RAIN WITH STRONG WINDS ALONG A LINE EXTENDING FROM
15 MILES NORTHWEST OF WALPOLE TO CUMMINGTON...AND WAS MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...NASHUA...MERRIMACK...BEDFORD...GOFFSTOWN...MILFORD...
AMHERST...WEARE...HOLLIS...PETERBOROUGH...HILLSBOROUGH...NEW
BOSTON...NEW IPSWICH...BROOKLINE...WILTON...ANTRIM...MONT VERNON...
GREENVILLE...DEERING AND GREENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE...SUCH AS DOWNED
BRANCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4312 7185 4315 7167 4305 7164 4307 7152
4305 7151 4305 7149 4301 7148 4271 7155
4273 7192 4283 7197 4307 7203 4313 7204
4316 7202 4318 7204 4321 7191
TIME...MOT...LOC 1019Z 221DEG 71KT 4319 7268 4246 7290
MDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 10:48 PM EST | Dense Fog Advisory | BOX | Essex, Middlesex, Norfolk, Suffolk | 5 hr |
| Nov 18, 4:22 AM EST | Special Marine Warning | BOX | 53 min | |
| Nov 18, 4:48 AM EST | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 87 min |
| Nov 18, 5:42 AM EST | Special Weather Statement | BOX | Worcester | 63 min |
| Nov 18, 5:58 AM EST | Special Marine Warning | BOX | 62 min | |
| Nov 18, 6:10 AM EST | Special Marine Warning | BOX | 65 min | |
| Nov 18, 6:17 AM EST | Special Weather Statement | BOX | Essex, Norfolk | 58 min |
| Nov 18, 6:29 AM EST | Special Weather Statement | BOX | Bristol, Dukes, Plymouth | 61 min |
| Nov 18, 6:49 AM EST | Special Marine Warning | BOX | 56 min | |
| Nov 18, 7:12 AM EST | Special Marine Warning | BOX | 63 min | |
| Nov 18, 7:14 AM EST | Special Marine Warning | BOX | 61 min | |
| Nov 18, 7:27 AM EST | Special Weather Statement | BOX | Barnstable | 63 min |
| Nov 18, 7:55 AM EST | Special Marine Warning | BOX | 50 min | |
| Nov 18, 8:11 AM EST | Special Marine Warning | BOX | 64 min | |
| Nov 18, 8:13 AM EST | Special Marine Warning | BOX | 62 min | |
| Nov 18, 3:47 PM EST | Small Craft Advisory | BOX | 44 hr | |
| Nov 18, 5:45 AM EST | Special Weather Statement | BOX | Bristol, Kent, Newport, Providence, Washington | 60 min |
| Nov 18, 4:51 AM EST | Special Weather Statement | BOX | 84 min | |
| Nov 18, 4:44 AM EST | Special Weather Statement | BOX | Cheshire | 91 min |
Nearby
Special Weather Statements in New Hampshire, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.